BibTeX record journals/mp/FischettiSZ10

download as .bib file

@article{DBLP:journals/mp/FischettiSZ10,
  author    = {Matteo Fischetti and
               Domenico Salvagnin and
               Arrigo Zanette},
  title     = {A note on the selection of Benders' cuts},
  journal   = {Math. Program.},
  volume    = {124},
  number    = {1-2},
  pages     = {175--182},
  year      = {2010},
  url       = {https://doi.org/10.1007/s10107-010-0365-7},
  doi       = {10.1007/s10107-010-0365-7},
  timestamp = {Fri, 30 Nov 2018 13:28:55 +0100},
  biburl    = {https://dblp.org/rec/journals/mp/FischettiSZ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics